The Open UniversitySkip to content
 

The prevalence of complications of insulin-dependent diabetes mellitus in the United States

Lloyd, C. E. and Orchard, T. J. (1992). The prevalence of complications of insulin-dependent diabetes mellitus in the United States. Practical Diabetes International, 9(5) pp. 171–174.

DOI (Digital Object Identifier) Link: https://doi.org/10.1002/pdi.1960090505
Google Scholar: Look up in Google Scholar
Item Type: Journal Item
Copyright Holders: 1992 John Wiley & Sons, Ltd
ISSN: 0742-3071
Academic Unit/School: Faculty of Wellbeing, Education and Language Studies (WELS) > Health, Wellbeing and Social Care
Faculty of Wellbeing, Education and Language Studies (WELS)
Item ID: 19737
Depositing User: Katy Gagg
Date Deposited: 02 Feb 2010 14:08
Last Modified: 19 Dec 2017 11:11
URI: http://oro.open.ac.uk/id/eprint/19737
Share this page:

Metrics

Altmetrics from Altmetric

Citations from Dimensions

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU